# SDR GTIA2016112901676

- Difficulty date: November 29, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 2,371 hours, 1,054 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R-1 L1 AND R-3 DOOR ASSIST BOTTLES LOW. SERVICED R-1 L1 AND R3 DOOR ASSIST BOTTLES WITH NITROGEN IAW AMM 52-10-00.
